| Catalog Number |
5407FA2000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 49 events were reported for this quarter.Product return status 1 device was received.48 devices were evaluated based on historical data analysis.Additional information 49 devices were not labeled for single-use.49 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 49 malfunction events in which the device reportedly overheated.- 41 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 7 events had patient involvement; no patient impact.- 1 event which had a mild injury, illness or impairment which can be treated with minimal or no intervention.